# SDR AWXA9500162

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND CORROSION ON GALLEY SUPPORT TRACK, STA 328 RBL 55, RBL 45 AND RBL 24.  REMOVED AND REPLACED DAMAGED SECTION OF TRACK WITH NEW TRACK PER BOEING SRM 51-10-1 AND SRM 51-30-2.  (Z)
